# SDR DALA1405369217

- Difficulty date: November 9, 2013
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 24,089 hours, 11,538 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, L/E FRONT SPAR CAP FOUND DAMAGED.  REPAIRED IAW AA 5530-01044.
